# SDR SWIA2018120745336

- Difficulty date: October 22, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 24,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409-421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RHS OF FUSELAGE AT FS409 TO FS421.  (C-CHECK) RO: 12/06/2018 COMPLIED WITH REPAIR TO THE DENT ON R/H FUSELAGE FS 409 TO FS 421 IAW SRM ALL STEPS. PRESSURIZED THE AIRCRAFT IAW AMM AND CHECKED FOR LEAKS AT THE REPAIR AREA. NO LEAKS NOTED.
